Is It Not Able To Mens When Using KB Implants?
, during the use of KB implants from the beginning of the tide in July 2019 until now in January the 15th month I never menstruated, is that normal ?? But 1 this week I feel chills and severe headaches, is there a possibility to get pregnant ??
Thank you for the question.
According to various literatures, KB implants, provided that they are used correctly, the potential for failure will be very small. Therefore, if you regularly undergo KB control of your implant to the doctor, then you don't need to worry about getting pregnant.
In KB implants are contained synthetic hormone progesterone, which can indeed have side effects in the form of menstrual disorders when used. So, your condition that does not menstruate for months when using KB implants is often not a dangerous condition, and does not also occur related to pregnancy.
Even so, if you feel nausea, chills, and headaches that appear quite disturbing, then you should go to a doctor or an internist. Concerned, these complaints occur related to a disease, such as dyspepsia (increased stomach acid), viral or bacterial infections (such as digestive infections, dengue fever, urinary tract infections), migraines, hormonal disorders, immune disorders, kidney disorders, and so on . With a physical examination, blood test, or other supporting tests, often the doctor is able to give you the best treatment.
In the meantime, you can first resolve your complaint with the following efforts:
Take the drug paracetamol first so that the headache and chills go away
Warm compresses to your nauseous stomach
Wear clothes that warm you
Don't eat too late
Don't eat foods that are too acidic, spicy, and contain a lot of gas
Hope this helps ...